# SDR SWAA990100

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND CAPT SIDE EMERGENCY EXIT LIGHT RED LENS LOOSE AND EXPOSING WIRES.  REPLACED LENS, RESECURED WIRING AND OP CHECKED PER BOEING MM.
